I have used Modivigil, which was wonderful, because, for the first time in years after a stroke, I was able to stay awake and alert, but, after 10 days of taking it twice a day (I do not know what strength it was), I gained 7 pound. I struggle with weight as it is, due to the neurological damage, so the extra weight was extremely unwelcome. Will Concerta also cause weight gain, despite that it says it causes weight loss?Weight gain was not listed as aside effect for the Modavigil.
I have been taking Concerta ER 72 MG daily for almost 2 years now. I have always been slightly overweight since my 20's. Now at 45, I've found that I eat much smaller portions resulting in my my weight dropping approx 40 lbs to the "normal" BMI, etc for my height. I believe the Concerta has helped me to obsess less about food and focus on other issues. I don't think about it, it just happened over time, if that makes any sense. We all metabolize food differently. But I can say, for myself, the med has contributed to weight loss. Not in a drastic way. I can still overeat.. And feel miserable afterwards. It has just become a non issue for me. I would assume if I was underweight due to an eating disorder or stress, etc. It would be a definite concern to consider before starting Concerta. Sorry I tend to ramble and am new to forum as well. No weight gain for me. Occasional psychosis like episodes that pass, but that's for a different question. I'm going down to 54MG daily this month. Take care and be blessed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Dec 2011 • 1 answer
I have been on generic Plavix now for 8 weeks due to an Ischemic Stroke. I feel absolutely drugged,?
Updated 19 Mar 2013 • 3 answers
Updated 18 Sep 2013 • 3 answers
Updated 30 Nov 2013 • 1 answer
Updated 10 Dec 2017 • 2 answers